Functional Analysis

[51] Erratum to “The primes contain arbitrarily long polynomial progressions”

Terence Tao Department of Mathematics, University of California, Los Angeles Tamar Ziegler Department of Mathematics, University of Michigan

Functional Analysis Number Theory mathscidoc:1701.12003

Acta Mathematica, 210, (2), 403-404, 2013.2
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 415 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[52] Spectral gaps for sets and measures

Alexei Poltoratski Department of Mathematics, Texas A&M University

Functional Analysis Spectral Theory and Operator Algebra mathscidoc:1701.12002

Acta Mathematica, 208, (1), 151-209, 2009.8
[ Download ] [ 2017-01-08 20:33:58 uploaded by actaadmin ] [ 415 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[53] Density of the polynomials in Hardy and Bergman spaces of slit domains

John R. Akeroyd Department of Mathematics, University of Arkansas

Functional Analysis mathscidoc:1701.12014

Arkiv for Matematik, 49, (1), 1-16, 2009.3
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 415 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[54] Analyticity of the Stokes semigroup in spaces of bounded functions

Ken Abe Graduate School of Mathematical Sciences, University of Tokyo Yoshikazu Giga Graduate School of Mathematical Sciences, University of Tokyo

Functional Analysis Spectral Theory and Operator Algebra mathscidoc:1701.12004

Acta Mathematica, 211, (1), 1-46, 2011.7
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 413 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[55] Invariant subsets under compact quantum group actions.

Huichi Huang Chongqing University

Functional Analysis Quantum Algebra mathscidoc:1908.12002

J. Noncommut. Geom., 10, (2), 447-469, 2016
[ Download ] [ 2019-08-22 11:36:47 uploaded by hhuichi ] [ 413 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[56] Fourier dimension of random images

Fredrik Ekström Centre for Mathematical Sciences, Lund University

Functional Analysis mathscidoc:1701.12010

Arkiv for Matematik, 1-17, 2016.2
[ Download ] [ 2017-01-08 20:34:08 uploaded by arkivadmin ] [ 399 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[57] On the infinite-dimensional moment problem

Konrad Schmüdgen Universität Leipzig

Functional Analysis mathscidoc:1912.43025

Arkiv for Matematik, 56, (2), 441-459, 2019.12
[ Download ] [ 2019-12-04 10:47:10 uploaded by arkivadmin ] [ 397 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[58] Infima of superharmonic functions

Mohammad Alakhrass Department of Mathematics and Statistics, McGill University Wolfhard Hansen Fakultät für Mathematik, Universität Bielefeld

Functional Analysis Mathematical Physics mathscidoc:1701.12021

Arkiv for Matematik, 50, (2), 231-235, 2010.6
[ Download ] [ 2017-01-08 20:36:33 uploaded by arkivadmin ] [ 391 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[59] Ergodic invariant states and irreducible representations of crossed product $C^∗$-algebras.

Huichi Huang Chongqing University Jianchao Wu PSU

Dynamical Systems Functional Analysis mathscidoc:1908.12003

J. Operator Theory, 78, (1), 159-172, 2017
[ Download ] [ 2019-08-22 11:45:03 uploaded by hhuichi ] [ 388 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[60] Strong property (T) for higher-rank lattices

Mikael de la Salle École Normale Supérieure de Lyon

Functional Analysis mathscidoc:1911.43044

Acta Mathematica, 223, (1), 151 – 193, 2019
[ Download ] [ 2019-11-28 15:54:12 uploaded by actaadmin ] [ 388 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[61] Blaschke condition and zero sets in weighted Dirichlet spaces

Dominique Guillot Département de mathématiques et de statistique, Université Laval

Functional Analysis mathscidoc:1701.12019

Arkiv for Matematik, 50, (2), 269-278, 2010.4
[ Download ] [ 2017-01-08 20:36:33 uploaded by arkivadmin ] [ 384 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[62] The dual Orlicz-Minkowski problem

Baocheng Zhu Hubei University for Nationalities Sudan Xing Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Analysis of PDEs Functional Analysis Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:1904.03005

J. Geom. Anal., 28, (14), 3829–3855, 2018.12
[ Download ] [ 2019-04-18 06:07:39 uploaded by ydpzjumn ] [ 384 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[63] Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups.

Huichi Huang Chongqing University

Classical Analysis and ODEs Dynamical Systems Functional Analysis mathscidoc:1908.05001

Anal. PDE, 9, (4), 893-906, 2016
[ Download ] [ 2019-08-22 11:50:25 uploaded by hhuichi ] [ 379 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[64] The variation of the maximal function of a radial function

Hannes Luiro University of Jyväskylä

Functional Analysis mathscidoc:1912.43009

Arkiv for Matematik, 56, (1), 147-161, 2018
[ Download ] [ 2019-12-04 09:46:08 uploaded by arkivadmin ] [ 374 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[65] General volumes in the Orlicz-Brunn-Minkowski theory and a related Minkowski Problem I

Richard J. Gardner Western Washington University Daniel Hug Karlsruhe Institute of Technology Wolfgang Weil Karlsruhe Institute of Technology Sudan Xing Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Analysis of PDEs Functional Analysis Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:1904.03004

Calc. Var. PDE., 58, 12, 2019
[ Download ] [ 2019-04-18 05:57:50 uploaded by ydpzjumn ] [ 365 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[66] Monotonicity and circular cone monotonicity associated with circular cones

Jinchuan Zhou Jein-Shan Chen

Functional Analysis mathscidoc:1910.43928

Set-Valued and Variational Analysis, 25, (2), 211-232, 2017.6
[ Download ] [ 2019-10-20 22:50:49 uploaded by Jein_Shan_Chen ] [ 360 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[67] Faithful compact quantum group actions on connected compact metrizable spaces.

Huichi Huang SUNY at Buffalo

Functional Analysis Quantum Algebra mathscidoc:1908.12001

J. Geom. Phys., 70, 232–236, 2013
[ Download ] [ 2019-08-22 11:34:02 uploaded by hhuichi ] [ 354 downloads ] [ 59 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[68] Fonction maximale centrée de Hardy–Littlewood sur les espaces hyperboliques

Hong-Quan Li School of Mathematical Sciences, Fudan University Noël Lohoué Département de Mathématiques, Université de Paris-Sud

Functional Analysis mathscidoc:1701.12022

Arkiv for Matematik, 50, (2), 359-378, 2010.5
[ Download ] [ 2017-01-08 20:36:33 uploaded by arkivadmin ] [ 345 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[69] Maximal Marcinkiewicz multipliers

Petr Honzík Faculty of Mathematics and Physics, Charles University

Analysis of PDEs Functional Analysis mathscidoc:1701.03026

Arkiv for Matematik, 52, (1), 135-147, 2012.5
[ Download ] [ 2017-01-08 20:36:37 uploaded by arkivadmin ] [ 342 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[70] On minimal exposed faces

Francisco Javier García-Pacheco Department of Mathematics, Texas A&M University

Functional Analysis mathscidoc:1701.12016

Arkiv for Matematik, 49, (2), 325-333, 2009.9
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 342 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[71] A breakdown of injectivity for weighted ray transforms in multidimensions

Fedor Goncharov CMAP, CNRS, Ecole Polytechnique, Institut Polytechnique de Paris Roman Novikov CMAP, CNRS, Ecole Polytechnique, Institut Polytechnique de Paris

Functional Analysis mathscidoc:1912.43041

Arkiv for Matematik, 57, (2), 333 – 371, 2019
[ Download ] [ 2019-12-04 14:01:19 uploaded by arkivadmin ] [ 338 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[72] On the structure of band edges of 2-dimensional periodic elliptic operators

Nikolay Filonov Steklov Mathematical Institute Ilya Kachkovskiy Michigan State University

Functional Analysis mathscidoc:1911.43025

Acta Mathematica, 221, (1), 59 – 80, 2018
[ Download ] [ 2019-11-28 11:29:14 uploaded by actaadmin ] [ 337 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[73] Reiteration theorems with extreme values of parameters

Pedro Fernández-Martínez Departamento de Matemática Aplicada, Facultad de Informática, Universidad de Murcia Teresa Signes Departamento de Matemática Aplicada, Facultad de Informática, Universidad de Murcia

Functional Analysis mathscidoc:1701.12025

Arkiv for Matematik, 52, (2), 227-256, 2012.12
[ Download ] [ 2017-01-08 20:36:38 uploaded by arkivadmin ] [ 333 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[74] Quasi-range-preserving operator

Lai Chunhui Minnan Normal University

Functional Analysis mathscidoc:1612.12003

Northeast. Math. J., 10, (3), 285–290, 1994.10
[ Download ] [ 2016-12-27 09:28:55 uploaded by Laichunhui ] [ 322 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[75] Equidistribution of points via energy

Igor E. Pritsker Department of Mathematics, Oklahoma State University

Functional Analysis Mathematical Physics mathscidoc:1701.12015

Arkiv for Matematik, 49, (1), 149-173, 2009.5
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 310 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved